Home Page > Publications > Ordered by year > 2006


Anderson transition

  1. P. Markoš.
    Numerical analysis of the Anderson localization.
    Acta Physica Slovaca 56 (2006) 561-685.

  2. J. Brndiar and P. Markoš.
    Universality of the metal-insulator transition in three-dimensional disordered systems.
    Physical Review B 74 (2006) 153103.

  3. P. Markoš and L. Schweitzer.
    Critical regime of two dimensional Ando model: relation between critical conductance and fractal dimension of electronic eigenstate.
    Journal of Physics A: Math. & Gen. 39 (2006) 3221-3230.

Low-dimensional Coulombic systems

  1. L. Šamaj.
    Renormalization of a hard-core guest charge immersed in a two-dimensional electrolyte.
    Journal of Statistical Physics 124 (2006) 1179-1206.

Quantum field theory in light front variables

  1. Ľ. Martinovič.
    Spontaneous symmetry breaking and Higgs mechanism in a light front formulation.
    Nuclear Physics (Proc. Suppl.) 161 (2006) 153-159.

  2. J. P. Vary, D. Chakrabarti, A. Harindranath, R. Lloyd, Ľ. Martinovič and J. R. Spence.
    Coherent states and spontaneous symmetry breaking in light-front scalar field theory.
    Nuclear Physics (Proc. Suppl.) 161 (2006) 223-229.

Lattice QCD

  1. J. Greensite, A. V. Kovalenko, Š. Olejník, M. I. Polikarpov, S. N. Syritsyn, and V. I. Zakharov.
    Peculiarities in the spectrum of the adjoint scalar kinetic operator in Yang-Mills theory.
    Physical Review D74 (2006) 094507.
  2. J. Greensite and Š. Olejník.
    Vortices, symmetry breaking, and temporary confinement in SU(2) gauge-Higgs theory.
    Physical Review D74 (2006) 014502.

  3. J. Greensite and Š. Olejník.
    Confinement from gauge invariance in 2+1 dimensions.

  4. J. Greensite and Š. Olejník.
    Center vortices in SU(2) gauge-Higgs theory.
    In: Sense of Beauty in Physics. A Volume in Honour of Adriano Di Giacomo, ed. by M. D'Elia, K. Konishi, E. Meggiolaro,  and P. Rossi (Edizioni Plus - Pisa Univ. Press, 2006) 335-342.
    Full text

Transport processes in quasi one-dimensional structures

  1. P. Kalinay and J. K. Percus.
    Corrections to the Fick-Jacobs equation.
    Physical Review E 74 (2006) 041203.

  2. P. Kalinay and J. K. Percus.
    Exact dimensional reduction of linear dynamics: Application to confined diffusion.
    Journal of Statistical Physics 123 (2006) 1059-1069.

[Number of hits since May 24, 2006 ... 4704]



Sitemap Print Version